Science Week 2018

Europe/Berlin
Kloster Seeon, Klosterweg 1, Seeon

Kloster Seeon, Klosterweg 1, Seeon

Andreas Burkert (USM) , Stephan Paul (TU-München) , Sonja Dames (LOC Chair) (TUM) , Marc Schartmann (LMU / MPE)
Description

For the 11th time, the Cluster hosts its annual 'Science Week'. From 3 to 6 December 2018 Cluster scientists and invited guests will present their current research work in the fields of astrophysics, cosmology, particle, nuclear physics and biophysics. The Science Week is an interdisciplinary event and directed to all scientists who want to gain insight into the current state of all Cluster research areas. Everybody is welcome.

The program is now available, see below!

Program highlights
Monday, Dec 3: Highlight talks for the new ORIGINS cluster 
Monday, Dec 3 and Tuesday, Dec 4: Universe PhD Awardee talks
Tuesday, Dec 4 and Wednesday, Dec 5: UNIVERSE Highlight talks
Wednesday, Dec 5, 16:30: General Assembly of all Cluster members  
Thursday, Dec 6: Research Area Overview talks

Registration:
The registration is closed.

Call for Abstracts (scientific talk or poster):
Abstract submission is closed. Submission deadline was 31 Oct 2018. Poster: The use of our template is mandatory (files are provided below). 

Venue: Kloster Seeon, www.kloster-seeon.de

    • 12:00 13:30
      Lunch 1h 30m
    • 13:30 13:40
      Opening remarks and logistics 10m
      Speakers: Andreas Burkert (LMU) , Stephan Paul (TUM)
    • 13:50 14:30
      The rise of information: systems chemistry of RNA oligomer pools 40m
      Speaker: Prof. Philipp Holliger
    • 14:30 15:10
      Photochemical synthesis, chirality and detection of the building blocks of life in (simulated) cometary matter 40m
      Speaker: Prof. Cornelia Meinert
    • 15:10 15:25
      Compartmentalized RNA catalysis in membrane-free coacervate protocells 15m
      Speaker: Kristian Le Vay (MPI)
    • 15:25 15:40
      Genetic exchange between protocells 15m
      Speaker: Thomas Litschel
    • 15:40 16:00
      Coffee, Posters & AR / VR presentation 20m
    • 16:00 17:00
      Laboratory for Rapid Space Missions 1h
      Speaker: Martin Losekamm (Technische Universität München)
    • 17:00 17:10
      Universe Award 2018 (experiment): Laudatio 10m
      Speaker: Gerhard Graw (LMU)
    • 17:10 18:00
      Universe Award 2018 (experiment): “Particle Tracking with Micro-Pattern Gaseous Detectors” 50m
      Speaker: Dr. Bernhard Flierl
    • 18:00 20:00
      Dinner 2h
    • 07:00 09:00
      Breakfast 2h
    • 09:00 09:25
      Hidden graviton phenomenology in C2PAP 25m
      Speaker: Rafael Delgado (TUM)
    • 09:25 09:50
      Cosmological aspects of the String Theory Swampland 25m
      Speaker: Eran Palti
    • 09:50 10:15
      Searches for Dark Matter at LHC and their relation to direct and indirect searches 25m
      Speaker: Patrick Rieck
    • 10:15 10:45
      Coffee, Posters & AR / VR presentation 30m
    • 10:45 11:10
      Improved theoretical predictions for indirect (wino) dark matter detection with next-generation gamma-ray telescopes 25m
      Speaker: Martin Vollmann (TUM)
    • 11:10 11:35
      High-energy neutrino astronomy: results & perspectives 25m
      Speaker: Kai Krings (TUM)
    • 11:35 12:00
      Exploring coherent neutrino-nucleus scattering with NU-CLEUS 25m
      Speaker: Raimund Strauss
    • 12:00 14:00
      Lunch 2h
    • 14:00 14:25
      Reсent results on low-mass dielectron production in pp and Pb--Pb collisions with ALICE (20+5) 25m
      Speaker: Torsten Dahms (TUM)
    • 14:25 14:50
      All-order resummations in QCD at next-to-leading power 25m
      Speaker: Robert Szafron (TUM)
    • 14:50 15:15
      Measuring the mass distributions in the Universe with the Dark Energy Survey: our progress report 25m
      Speaker: Stella Seitz (LMU)
    • 15:15 15:45
      Coffee, Posters & AR / VR presentation 30m
    • 15:45 15:55
      Universe Award 2018 (theory): Laudatio 10m
      Speaker: Gerhard Börner
    • 15:55 16:45
      Universe Award 2018 (theory): “Investigations into dark matter halo bias” 50m
      Speaker: Titouan Lazeyras
    • 16:45 18:00
      Poster Session: Seed Money & Contributed 1h 15m
    • 18:00 20:00
      Dinner 2h
    • 07:00 09:00
      Breakfast 2h
    • 09:00 09:25
      Gamma-ray and multi-messenger highlights with MAGIC at the very high energies 25m
      Speaker: Razmik Mirzoyan
    • 09:25 09:50
      Observing the dawn of planet formation with ALMA 25m
      Speaker: Leonardo Testi (ESO)
    • 09:50 10:15
      Testing general relativity with infrared interferometry in the center of the Milky Way 25m
      Speaker: Reinhard Genzel (MPE)
    • 10:15 10:45
      Coffee, Posters & AR / VR presentation 30m
    • 10:45 11:10
      Nucleosynthesis of the 44Ti isotope 25m
      Speaker: Annop Wongwatharanat
    • 11:10 11:35
      The structure of the Galaxy's ISM and diffuse radioactivities 25m
      Speaker: Moritz Pleintinger (Max Planck Institute for Extraterrestrial Physics)
    • 11:35 11:50
      Dark matter and dark radiation 15m
      Speaker: Mathias Garny (TUM)
    • 11:50 12:05
      The strong impact of cosmic rays on the structure of the ISM and outflows 15m
      Speaker: Tim-Eric Rathjen (Max Planck Institute for Astrophysics)
    • 12:05 14:00
      Lunch 1h 55m
    • 14:00 14:15
      The challenge for cosmological simulations 15m
      Speaker: Dr. Klaus Dolag (LMU/USM)
    • 14:15 14:30
      Unveiling the impact of new born planets onto the evolution of their natal disks 15m
      Speaker: Stefano Faccini
    • 14:30 14:45
      The Milky Way's dark matter and stellar mass distribution in the era of Gaia 15m
      Speaker: Ortwin Gerhard (MPE)
    • 14:45 15:10
      The brightest stars in the Universe as extragalactic probes of cosmic abundances and distances 25m
      Speaker: Rolf Kudritzki (USM LMU/MIAPP)
    • 15:10 15:45
      Coffee, Posters & AR / VR presentation 35m
    • 15:45 16:30
      RA A overview talk UNIVERSE 45m
      Speaker: Georgi Dvali
    • 16:30 16:50
      UNIVERSE SUMMARY 20m
      Speaker: Prof. Stephan Paul (TU-München)
    • 16:50 17:10
      MIAPP SUMMARY 20m
      Speaker: Andreas Weiler (TUM)
    • 17:10 17:30
      C2PAP SUMMARY 20m
      Speaker: Dr. Klaus Dolag (LMU/USM)
    • 17:30 18:00
      ORIGINS PLANS 30m
      Speaker: Prof. Andreas Burkert (USM)
    • 18:00 20:00
      Dinner 2h
    • 07:00 08:30
      Breakfast 1h 30m
    • 08:30 09:15
      RA B overview talk UNIVERSE 45m
      Speaker: Alexander Mann (LMU)
    • 09:15 09:30
      Electric Dipole Moment searches 15m
      Speaker: Peter Fierlinger (TU München)
    • 09:30 10:00
      RA C overview talk UNIVERSE 30m
      Speaker: Thomas Kuhr (LMU)
    • 10:00 10:30
      Coffee & Posters 30m
    • 10:30 11:15
      RA D overview talk UNIVERSE 45m
      Speaker: Siggi Bethke (MPI f. Physik)
    • 11:15 12:00
      RA E overview talk UNIVERSE 45m
      Speaker: Jochen Weller (LMU)
    • 12:00 14:00
      Lunch 2h
    • 14:00 14:45
      RA F overview talk UNIVERSE 45m
      Speaker: Barbara Ercolano (LMU)
    • 14:45 15:30
      RA G overview talk UNIVERSE 45m
      Speakers: Bruno Leibundgut (ESO) , Roland Diehl (MPE)
    • 15:30 16:00
      Coffee & Posters 30m
Your browser is out of date!

Update your browser to view this website correctly. Update my browser now

×